hey i am 18years old and recently about 3 weeks ago. my eyes started feeling funny weriod like there was something in it so i rubbed them. but it got worse i could still see but very blurry then it started to go away gradually but lasted for about 15 mins after that finished straight after i got a headache then about 5 mins after that it got really bad like a migrant i was very tired but felt like i was going to vomit too.
then a couple of days later i got the same thing waiting for a bus outside and i felt dizzy then my eyes went funny again dint last as long but was feeling very dizzy and felt a little sick got home and my head was sooo bad that i was tired which made me fall asleep..
please help me ??
Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with a doctor.
Without the ability to examine and obtain a history, I can not tell you what the exact cause of the symptoms is. However I will try to provide you with some useful information.
The eye sensation you are describing is most likely an aura. An aura is a quick (or transient) neurological change. It can be a change in the visual, sensory, language, or even motor (muscle) system. Auras most commonly occur in people with migraines, but it can also occur in other conditions such as epilepsy. The auras occur in about 15-20% of patients with migraines but may not occur with each migraine. As you are probably aware, migraines are typically a unilateral, throbbin head pain that is severe that may be associated with nausea, vomiting, light/sound sensitivity, and can be worsened with activity. After puberty, migraines most commonly occur in females.
I would suggest that you follow up with your primary care physician to discuss your symptoms. The constellation is most likely a migraine with aura, but you should be evaluated to ensure no other processes are occurring. If it is a migraine, there are treatment options. These include an abortive medication (for the start of a headache), which may be type of medication in the triptan family, and/or preventative medication (if you are having frequent migraines) that may include a member of one of the following classes of medications: beta blocker, calcium channel blocker, antiepileptic, or an antidepressant. Supplements, such as magnesium, may be recommended to you. It is important that you do not overuse medications such as tylenol, advil, etc, as overuse of these medications (e.g,. more than 2 days per week) can cause a medication overuse headache.
As you can probably tell there are a lot of options for migraines. Again, I recommend that you follow up with your physician to ensure a correct diagnosis and also find the right treatment option for you.
Thank you for this opportunity to answer your questions, I hope you find the information I have provided useful, good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.